# SDR CALA2013082090573

- Difficulty date: August 19, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 71,991 hours, 26,338 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 345 TO BS 365 RBL 62 DRAIN HAD CORROSION.   CORROSION OUT OF ALLOWABLE LIMITS IAW SRM.  REMOVED AND REPLACED DRAIN SUPPORT IAW SRM 51-40-02 PARA 7D FIG 12 AND DWG 141N5160U78.  MAJOR REPAIR.
